# SDR FDEA202507231294

- Difficulty date: July 23, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66864
- Aircraft time: 5,778 hours, 2,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876109
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO OVER WING FLOOR PANEL DAMAGED (241PFF). MARKED REPAIRED FLOOR PANEL 241PFF, MPN: 145T5876-109, RBL 54.75-RBL 77.50, STATION 930-971.5 IN   REF TO BOEING DWG 145T5876-109. THIS IS A MAJOR REPAIR. INSTALLATION OF THIS PANEL WILL   BE ACCOMPLISHED ON WO# 90540 NR# 0112.
